Sains Malaysiana 50(12)(2021): 3745-3751

http://doi.org/10.17576/jsm-2021-5012-23

 

Toeplitz Determinant for a Subclass of Tilted Starlike Functions with Respect to Conjugate Points

 (Penentu Toeplitz untuk Subkelas Fungsi Bak Bintang Miring terhadap Titik-titik Konjugat)

 

NUR HAZWANI AQILAH ABDUL WAHID1 & DAUD MOHAMAD1*

 

1Faculty of Computer and Mathematical Sciences, Universiti Teknologi MARA, 40450 Shah Alam, Selangor Darul Ehsan, Malaysia

 

Diserahkan: 29 Januari 2021/Diterima: 24 Mac 2021

 

ABSTRACT

Let  denote the class of analytic and univalent functions in an open unit disk   of the form  and satisfy where and  This paper presents the coefficient bounds for functions in  using symmetric Toeplitz determinants  and  The results obtained generalize the results for some existing subclasses in the literature.

 

Keywords: Coefficient bounds; starlike functions with respect to conjugate points; Toeplitz determinant

 

ABSTRAK

Andaikan  sebagai kelas fungsi analisaan dan univalen dalam cakera unit terbuka dalam bentuk dan memenuhi syarat dengan dan  Makalah ini membentangkan batas-batas pekali bagi fungsi dalam  menggunakan penentu-penentu Toeplitz  dan  Keputusan yang diperoleh mengitlak keputusan beberapa subkelas dalam kajian lepas.

 

Kata kunci: Batas-batas pekali; fungsi bak bintang terhadap titik-titik konjugat; penentu Toeplitz

 

 

RUJUKAN

Al-Khafaji, S.N., Al-Fayadh, A., Hussain, A.H. & Abbas, S. A. 2020, November. Toeplitz determinant whose its entries are the coefficients for class of Non-Bazilevič functions. In Journal of Physics: Conference Series. IOP Publishing. 1660(1): 012091.

Ali, M.F., Thomas, D.K. & Vasudevarao, A. 2018. Toeplitz determinants whose elements are the coefficients of analytic and univalent functions. Bulletin of the Australian Mathematical Society 97(2): 253-264.

Dahhar, S.A.F.M. & Janteng, A. 2009. A subclass of starlike functions with respect to conjugate points. International Mathematical Forum 4(28): 1373-1377.

Duren, P.L. 1983. Univalent Functions. New York–Berlin–Heidelberg–Tokyo: Springer.

Efraimidis, I. 2016. A generalization of Livingston's coefficient inequalities for functions with positive real part. Journal of Mathematical Analysis and Applications 435(1): 369-379.

El-Ashwah, R.M. & Thomas, D.K. 1987. Some subclasses of close-to-convex functions. Journal of the Ramanujan Mathematical Society 2(1): 85-100.

Halim, S.A. 1991. Functions starlike with respect to other points. International Journal of Mathematics and Mathematical Sciences 14(3): 451-456.

Pommerenke, C. 1967. On the Hankel determinants of univalent functions. Mathematika 14(1): 108-112.

Pommerenke, C. 1966. On the coefficients and Hankel determinants of univalent functions. Journal of the London Mathematical Society 1(1): 111-122.

Radhika, V.,